RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 2, Pages 147–153 (Mi de10319)  

This article is cited in 10 scientific papers (total in 10 papers)

Ordinary Differential Equations

The Method of Lyapunov Functionals for Linear Difference-Differential Systems with Almost Periodic Coefficients

N. V. Aleksenko, R. K. Romanovskii

Omsk State Services Institute

Full text: PDF file (807 kB)

English version:
Differential Equations, 2001, 37:2, 159–165

Bibliographic databases:

UDC: 517.929.4
Received: 18.08.1999

Citation: N. V. Aleksenko, R. K. Romanovskii, “The Method of Lyapunov Functionals for Linear Difference-Differential Systems with Almost Periodic Coefficients”, Differ. Uravn., 37:2 (2001), 147–153; Differ. Equ., 37:2 (2001), 159–165

Citation in format AMSBIB
\Bibitem{AleRom01}
\by N.~V.~Aleksenko, R.~K.~Romanovskii
\paper The Method of Lyapunov Functionals for Linear Difference-Differential Systems with Almost Periodic Coefficients
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 2
\pages 147--153
\mathnet{http://mi.mathnet.ru/de10319}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1849430}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 2
\pages 159--165
\crossref{https://doi.org/10.1023/A:1019294205478}


Linking options:
  • http://mi.mathnet.ru/eng/de10319
  • http://mi.mathnet.ru/eng/de/v37/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Trotsenko, “On the stability of solutions of an almost periodic system of functional-differential equations of neutral type”, Russian Math. (Iz. VUZ), 47:6 (2003), 73–77  mathnet  mathscinet  zmath
    2. R. K. Romanovskii, G. A. Trotsenko, “The method of Lyapunov functionals for neutral type linear difference-differential systems with almost periodic coefficients”, Siberian Math. J., 44:2 (2003), 355–362  mathnet  crossref  mathscinet  zmath  isi
    3. S. M. Dobrovolskii, A. V. Rogozin, “The direct lyapunov method for an almost periodic difference system on a compactum”, Siberian Math. J., 46:1 (2005), 77–82  mathnet  crossref  mathscinet  zmath  isi
    4. T. M. Strugova, “On the Stability of Linear Stochastic Finite-Difference Systems with Almost-Periodic Coefficients”, Math. Notes, 78:3 (2005), 432–436  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. R. K. Romanovskii, L. V. Bel'gart, “Exponential Dichotomy of Linear Difference Systems with Almost Periodic Matrix”, Math. Notes, 84:4 (2008), 596–598  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. A. S. Andreev, “The Lyapunov functionals method in stability problems for functional differential equations”, Autom. Remote Control, 70:9 (2009), 1438–1486  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    7. R. K. Romanovskii, L. V. Bel'gart, “Exponential dichotomy of linear systems with almost periodic matrices”, Siberian Math. J., 50:1 (2009), 154–161  mathnet  crossref  mathscinet  isi  elib  elib
    8. R. K. Romanovskii, L. V. Belgart, “The exponential dichotomy of solutions to systems of linear difference equations with almost periodic coefficients”, Russian Math. (Iz. VUZ), 54:10 (2010), 44–51  mathnet  crossref  mathscinet
    9. R. K. Romanovsky, E. M. Nazaruk, “Lyapunov's direct method for linear systems of functional-differential equations in Sobolev space”, Siberian Math. J., 55:4 (2014), 696–705  mathnet  crossref  mathscinet  isi
    10. G. V. Demidenko, I. I. Matveeva, “On estimates of solutions to systems of differential equations of neutral type with periodic coefficients”, Siberian Math. J., 55:5 (2014), 866–881  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:71
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019